MathSciNet Relay Station
MathSciNet bibliographic data
MR1082030 (92c:33036) 33E05 (14K20)
Petrov, G. S. Nonoscillation of elliptic integrals. (Russian) Funktsional. Anal. i Prilozhen. 24 (1990), no. 3, 45--50, 96; translation in Funct. Anal. Appl. 24 (1990), no. 3, 205–210 (1991)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement